# SDR HEED9530

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: 68213002450
- Condition: Cracked
- Location: Flash Tube
- Part time: 535 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT CRACKED . ORDERED NEW PART
